# SDR CALA2017112404199

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 12,537 hours, 4,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS BEHIND THE L1 CLOSET IS DAMAGED.  INSTALLED A NEW LENS.  OPS CHECKED GOOD.
